# SDR DALA1036645519

- Difficulty date: December 23, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 74,471 hours, 30,609 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND LT WING INBD FLAP UPPER INBD SECTION PUNCTURED.  REMOVED DAMAGED SKIN, POTTED HOLE, FABRICATED REPAIR DOUBLER, BONDED DOUBLER, SEALED AND PRIMED.  WORK PERFORMED IAW SRM 51-70-10.
